# SDR SWAA2022020255900

- Difficulty date: December 23, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CREASE BEAM WEB BS 685+2' WL 208 LBL 65.   REMOVED DAMAGE L=1.0' X W=0.9' IAW SRM 53-40-13-1A-1 PARAGRAPH 2.B.  ACCOMPLISHED VISUAL INSPECTION,  NO DEFECTS OR CORROSION NOTED.  UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.040' ADJACENT TO 0.045'.] EVALUATED DAMAGE ON CREASE BEAM WEB UPPER SURFACE L=1.0'; W=0.9'; D=0.005'. ORIGINAL THICKNESS 0.045' IAW SRM 53-40-13-0I-1 FIG 2.  REMAINING THICKNESS 0.040'. DAMAGE OUT OF LIMITS IAW SRM 53-40-13-1A-1 FIG 103 DETAIL F.   HFEC INSPECTED OPEN HOLE IAW NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  CREASE BEAM WEB REPAIR ACCOMPLISED PER EA 21-153-03860.  ACCOMPLISHED EA 21-153-03860.
